My husband Wes had cataract surgery on his right eye in july, it never got clear, he paid the extra money so he didn't need glasses anymore. first they said he had an abrasion, and had a film on his cornea, but not the kind they could lazer. this went on for 4 months, he went to his doctor and tried going off the high blood pressure meds. didn't help. they say he has dry eyes, before the surgery the eye doctor said he was a perfect canditate for the surgery. eye pressure was great, when he goes in for checkup they hold that thing with the little holes in it and he can see great, without it blurry. he has been using eye drops from the eye doctor since before the surgery. he had a second opinion and that doctor said that there was a film that they could lazer, so he went back to his doctor, who had gotten the second opinion info from that doctor. they did the lazer on the day before thanksgiving, now 3 days later, he sees worse than before the lazer. and now his other eye is blurry, looking at then they look cloudy to me! He said he can't read the words on the tv, but can make out people. We are at our wits end. he takes thyroid medicine, high blood pressure medicine, and cholesteral meds. I am hoping to find some answers or at least help. oh, doctor says he is not diabetic
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?